# SDR QXEA2016110100696

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 19 CORRODED BEYOND LIMITS.  REMOVED IAW SRM 51-40-15 AND 51-42-05.  DRILLED AND REAMED WITH TEMPLATE IAW SRM 51-40-07-02-01.  SEAT RAIL 19, PN 85361561-104SP REINSTALLED IAW SRM 51-42-05-02-01, 51-42-90-02-01 AND 51-40-15-02-01.
